# SDR DALA1243639264

- Difficulty date: July 21, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1395 Rbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1395 RBL 26 HAS DOUBLE HOLE.  INSTALLED REPAIR PER ERA 501342-14 REV O.
